# SDR SWAA2022020790930

- Difficulty date: January 8, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 39,006 hours, 18,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT AFT CARGO BAY FLOOR PANEL STRAP AT BS 767+5 RBL 8 / REMOVED AFT CARGO BAY FLOOR PANEL STRAP AT B.S.767 & 5 RBL 8 IAW SRM 51-40-02-0G-0. 88527C 01/09/18. REPLACED ACT CARGO BAY FLOOR PANEL STRAP AT B5767+5 RBL 8 IAW SRM 51-40-02-0G-0 AND IPC 53-42-11-30 PART # 146A9401-4
